# SDR CA051103001

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 471515
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. A/C RETURN TO BASE. THE FAULT WAS CAUSED BY A UNSERVICEABLE NLG CENTERING SENSOR.  NOSE WHEEL CENTERING SENSOR REPLACED IAW AMM 32-61-00. AIRCRAFT RTS.
